# SDR C2XA01TY061

- Difficulty date: March 30, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 2,735 hours, 2,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334044
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION, THE LEFT HAND AFT FUSELAGE SKIN AT FRAME 74 BETWEEN STRINGERS 15L AND 17L WAS FOUND TO BE DAMAGED.  MAINTENANCE REPAIRED THE DAMAGED AREA IAW EMB SST-1031/00, REPAIR WAS SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.
